Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hypothyroid for 10 years, breathlessness, nausea, thyroxine tablets

Hello doctor, I am a 27 yr old woman. My height is 5.3 and weight 45 kgs. I ve always been very slim and small frame. I have had mild hypothyroid for the last 10 yrs and have been taking thyroxine tablets . For the last 4-5 years I have been having sudden breathlessness any time of the day, even without any physical activity and it lasts for 2-3 hours. I also feel pukish when I feel breathless. I really don t know what the problem is but the breathlessness makes me very tired suddenly and interferes with my work. Please help me.
Asked On : Fri, 11 May 2012
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are likely to be related to thyroid hormone disturbance or anxiety. You need to decrease your caffeine and alcohol intake, do relaxation exercises like yoga and deep breathing exercises. In case the symptoms are persistent, you need to get yourself evaluated for other causes and proper investigations under your physician's guidance.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Sexologist Dr. Vijai Laxmi Agarwal's  Response
Hello Neha,

Welcome here on hcm.

I will suggest you to consult your family doctor and go with his advise.

Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor